I had unprotected sex on the 13th, which was two days before my periods. I got my periods on the 15th. After that, I had sex on the 31st. As I was in my fertile window, I took an I-pill within five hours. I started bleeding on the 6th and it continued to 11th. Bleeding was light but included blood and clots. From 7th, I stared taking Novelon birth control pills to be on safe side always. But now I could see very very light red color while wiping. Not sure why it is there as I am already on Novelon. Is there any possibility that I could be pregnant because of the sex we had on 13th and 31st?
Welcome to icliniq.com.
It is unlikely for you to be pregnant. First, you had I-pill which is highly effective and very less failure rate. Secondly, you had bleeding after sex. So, further reducing the chances of pregnancy.
The spotting is likely a breakthrough bleeding due to prolongation of the recent period as it could not be completed fully because you consumed Novelon which prevented emptying of entire content during the recent period.
So, I think there is no need to worry about it. All the best.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. you doing ? Usually in the initial few days of pregnancy, you may experience implantation bleeding. The blood that is released from the uterine lining when the embryo penetrates into the uterine lining may be released as few drops of fresh blood o... Read fullCan unprotected sex on third day of period cause pregnancy?
.. gone through your history and understand your concerns. As you had unprotected sex, the chances of pregnancy are there in your case but as it is done on the third day of menses that is why there is no chance of pregnancy in your case. These sympto... Read fullDoes spotting after I-pill rule out pregnancy?
.. gone through your query and understand the concerns. I-pill has the usual side effect of delaying the next expected periods by two to three weeks. So, most likely her periods are delayed due to the pill. I will suggest her to get a urine pregn... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now